, Volume 11, Issue 10, pp 1233-1237

Linear discrete systems with memory: a generalization of the Langmuir model

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this manuscript we analyzed a general solution of the linear nonlocal Langmuir model within time scale calculus. Several generalizations of the Langmuir model are presented together with their exact corresponding solutions.

The physical meaning of the proposed models are investigated and their corresponding geometries are reported.